# SDR AALA202208234437

- Difficulty date: August 17, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 61,552 hours, 35,820 cycles
- Engine: Cfmint CFM565B6P
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Ecu
- Part number: 2123M56P01
- Part serial: LMDN2759
- Condition: None
- Location: Zone 400 - Nac/P
- Part time: 52,604 hours, 33,571 cycles
- Component: Engine, CFM565B6P
- Component part number: 1887M10G04
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: BOTH LEFT AND RIGHT ENGINES WENT TO LOW OIL QUANTITY AND NO PRESSURE AT CRUISE. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO TUL WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. **ORIGINAL REPORT WAS AALA202208196265** THE DAT FROM THE DFDR WAS DOWNLOADED AND CONFIRMED THAT THE OIL QUANTITY AND OIL PRESSURE WAS WITHIN LIMITS ON BOTH ENGINES. MAINTENANCE ACCOMPLISHED HIGH POWER ENGINE RUNS WITH NO LEAKS NOTED AND ALL INDICATIONS WERE NORMAL. SINCE THE EVENT OCCURRED ON BOTH ENGINES IT WAS SUSPECTED THAT THE ISSUE MAY BE RELATED TO THE SYSTEM DATA ACQUISITION CONCENTRATOR (SDAC). A REVIEW OF AIRMAN REVEALED THAT THE #1 SDAC HAD FAULTS ON THE LAST FLIGHT LEG. MAINTENANCE REPLACED THE #1 SDAC PER AMM 31-55-34. MAINTENANCE ALSO ACCOMPLISHED TSM 73-29-00-810-825-A AND FOUND THE #1 ENGINE ELECTRONIC CONTROL UNIT (ECU) HAD A FAULT MESSAGE AND WAS REPLACED PER AMM 73-21-60. (AALA202208234437) A SATISFACTORY OPERATIONAL CHECK AND FUNCTIONAL CHECK FLIGHT WAS ACCOMPLISHED WITH NO DEFECT BEING NOTED.
